Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Context-free manifold calculus and the Fulton–MacPherson operad

Victor Turchin

Algebraic & Geometric Topology 13 (2013) 1243–1271
Bibliography
1 G Arone, Derivatives of embedding functors, I, The stable case, J. Topol. 2 (2009) 461 MR2546583
2 G Arone, V Turchin, On the rational homology of high dimensional analogues of spaces of long knots arXiv:1105.1576v2
3 S Axelrod, I M Singer, Chern–Simons perturbation theory, II, J. Differential Geom. 39 (1994) 173 MR1258919
4 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
5 P Boavida de Brito, M S Weiss, Manifold calculus and homotopy sheaves arXiv:1202.1305
6 A S Cattaneo, P Cotta-Ramusino, R Longoni, Configuration spaces and Vassiliev classes in any dimension, Algebr. Geom. Topol. 2 (2002) 949 MR1936977
7 B Fresse, Modules over operads and functors, Lecture Notes in Mathematics 1967, Springer (2009) MR2494775
8 E M Friedlander, G Mislin, Cohomology of classifying spaces of complex Lie groups and related discrete groups, Comment. Math. Helv. 59 (1984) 347 MR761803
9 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces arXiv:hep-th/9403055
10 T G Goodwillie, Calculus, I, The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
11 T G Goodwillie, Calculus, II, Analytic functors, $K$-Theory 5 (1991/92) 295 MR1162445
12 T G Goodwillie, Calculus, III, Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
13 T G Goodwillie, J R Klein, M S Weiss, A Haefliger style description of the embedding calculus tower, Topology 42 (2003) 509 MR1953238
14 J L Loday, B Vallette, Algebraic operads, Grundl. Math. Wissen. 346, Springer (2012) MR2954392
15 J Milnor, On the homology of Lie groups made discrete, Comment. Math. Helv. 58 (1983) 72 MR699007
16 F Morel, On the Friedlander–Milnor conjecture for groups of small rank, from: "Current developments in mathematics, 2010" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press, Somerville, MA (2011) 45 MR2906371
17 C H Sah, Homology of classical Lie groups made discrete, III, J. Pure Appl. Algebra 56 (1989) 269 MR982639
18 P Salvatore, Configuration spaces with summable labels, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 375 MR1851264
19 D P Sinha, Manifold-theoretic compactifications of configuration spaces, Selecta Math. 10 (2004) 391 MR2099074
20 D P Sinha, Operads and knot spaces, J. Amer. Math. Soc. 19 (2006) 461 MR2188133
21 D P Sinha, The topology of spaces of knots: cosimplicial models, Amer. J. Math. 131 (2009) 945 MR2543919
22 A A Suslin, On the $K$-theory of local fields, from: "Proceedings of the Luminy conference on algebraic $K$–theory" (editors E M Friedlander, M Karoubi) (1984) 301 MR772065
23 V Turchin, Hodge-type decomposition in the homology of long knots, J. Topol. 3 (2010) 487 MR2684511
24 M S Weiss, Orthogonal calculus, Trans. Amer. Math. Soc. 347 (1995) 3743 MR1321590
25 M S Weiss, Embeddings from the point of view of immersion theory, I, Geom. Topol. 3 (1999) 67 MR1694812
26 M S Weiss, Erratum to the article Embeddings from the point of view of immersion theory: Part I, Geom. Topol. 15 (2011) 407 MR2776849